Disorder and interactions in one-dimensional systems

File Description SizeFormat 
Disorder and interactions in.pdfPublished version271.58 kBAdobe PDFDownload
Title: Disorder and interactions in one-dimensional systems
Author(s): Carter, JM
MacKinnon, A
Item Type: Journal Article
Content Version: Published version
Publication Date: 1-Jul-2005
Citation: PHYS REV B Vol.( 72 ) No.( 2 ) pp -
URI: http://hdl.handle.net/10044/1/794
Publisher Link: http://link.aps.org/abstract/PRB/v72/e024208
DOI: 10.1103/PhysRevB.024208
ISSN: 1098-0121
Copyright Statement: ©2005 The American Physical Society
Volume: 72
Appears in Collections:Condensed Matter Theory



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons